It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-24-2005, 01:54 PM   #1
Junior Member
(female)
 
Join Date: Jul 2005
Posts: 34
kittyy HB User
Topamax Stinks!

Hi ~ Just wanted to say say I am going off the Topamax its making me feel crappy ! Kittyy

 
Sponsors Lightbulb
   
Old 07-24-2005, 03:45 PM   #2
Veteran
(female)
 
Join Date: Oct 2004
Posts: 305
reesie HB Userreesie HB Userreesie HB Userreesie HB Userreesie HB Userreesie HB Userreesie HB Userreesie HB Userreesie HB Userreesie HB Userreesie HB User
Re: Topamax Stinks!

Have you talked to your doctor about this or is this a command decision? I've been on topamax for almost 2 weeks and the first week was crap but the second was much better. It might take a little time for acclimation. Just my .02 I do remember that your side effects were particularly unpleasant
__________________
In haven't failed! I've accomplished much. I just found a lot ways that don't work . . . yet.

 
Sponsors Lightbulb
   
Old 07-24-2005, 08:52 PM   #3
Inactive
(female)
 
Join Date: May 2004
Location: New York State
Posts: 410
daystar91 HB User
Re: Topamax Stinks!

Hi,
I've been on Topamax for a year now it took up to a month to actually work...Also with any of the medications i have took they all have some kind of side affects...The only side affects i get with Topamax is the shakes sometimes...What's the problem with Topamax???I wouldn't go off this medication unless you have talked to your doctor about it first...Sometimes it can make you ten times worse just by stop taking them and not slowly going off the meds, that's usually what the doctor does if he plans on changing on to another medication...I decided one day last year i would just stop my medication on my own what a mess i was, so definetly talk to your doctor before stopping meds if you didn't...Just from experience...

 
Old 07-25-2005, 07:42 AM   #4
Junior Member
(female)
 
Join Date: Jul 2005
Posts: 34
kittyy HB User
Re: Topamax Stinks!

Quote:
Originally Posted by daystar91
Hi,
I've been on Topamax for a year now it took up to a month to actually work...Also with any of the medications i have took they all have some kind of side affects...The only side affects i get with Topamax is the shakes sometimes...What's the problem with Topamax???I wouldn't go off this medication unless you have talked to your doctor about it first...Sometimes it can make you ten times worse just by stop taking them and not slowly going off the meds, that's usually what the doctor does if he plans on changing on to another medication...I decided one day last year i would just stop my medication on my own what a mess i was, so definetly talk to your doctor before stopping meds if you didn't...Just from experience...
Well I was on The Topamax to try and help my "emotional eating" I only took it for 5 nights at 25mg. and my Doc. said it was ok to just stop .( thank you for your concern It was causing my stomache & kidneys too hurt and I was just not feeling well at all.

 
Old 07-25-2005, 07:49 AM   #5
Junior Member
(female)
 
Join Date: Jul 2005
Posts: 34
kittyy HB User
Re: Topamax Stinks!

Quote:
Originally Posted by reesie
Have you talked to your doctor about this or is this a command decision? I've been on topamax for almost 2 weeks and the first week was crap but the second was much better. It might take a little time for acclimation. Just my .02 I do remember that your side effects were particularly unpleasant
Yes I did he said it was fine I only was taking it for 5 nights @25mgs. , my stomache and kidneys were hurting and I was just feeling sick. Not worth it to me ( I tend to be extreamly paranoid) I was taking taking it to try and control my emotional eating.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Topamax and hallucinations...... neurowreck Epilepsy 8 10-05-2007 10:05 AM
Topamax for weight loss katie865 Weight Loss 24 04-24-2007 09:14 PM
Need topamax side effects frickin Epilepsy 4 09-28-2006 12:17 PM
Calling all Topamax Users (topiramate) Blasterboy Pain Management 117 06-03-2006 09:24 PM
Topamax kittyy Bipolar Disorder 13 09-22-2005 01:26 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!